# SDR MASA2015120912611

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N952LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 906 hours, 772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR IN CABIN AT LANDING.  MAINTENANCE STILL TROUBLESHOOTING.
